Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
2,040 Posts
Discussion Starter · #1 ·
Hi.
I have been on zoladex since end of october. I have always been a bit clumsy and bruised quite easily. However, i am getting very dark bruises where i'm obviously knocking myself, but i never really noticed i have till the bruises come up. Is this normal. Also, i feel in my kitchen end of nov last year and it seems to be re-brusing if that makes sense. Is this a side effect or do i need to see gp.

Thanks

sweets x x
 

·
Registered
Joined
·
190 Posts
Hi Sweets
It's been a while now since I was on Zoladex, but I do remember in the past that I've suddenly come up in bruises when I don't remember having knocked myself - but I can't say for sure if that was when I was on the Zoladex  ??? .  Personally, I would mention it to your GP if anything just to put your mind at rest  :) .
xXx
 
1 - 2 of 2 Posts
Top